Product Supply Information

Home / gold3 / mining3 / p molino riemannian foliations

p molino riemannian foliations

Riemannian Foliations (Progress in Mathematics): Molino .

Riemannian Foliations (Progress in Mathematics) Softcover reprint of the original 1st ed. 1988 Edition by Molino (Author) See all formats and editions Hide other formats and editions

Riemannian Foliations | Molino | Springer

Singular Riemannian Foliations. Pages 185-216. Molino, Pierre. Preview Buy Chapter 25,95 .

Riemannian Foliations by Molino, Paperback | Barnes & Noble®

Riemannian Foliations 344. by Molino. Paperback (Softcover reprint of the original 1st ed. 1988) $ 109.99. Ship This Item — Qualifies for Free Shipping

Riemannian Foliations | SpringerLink

Foliation theory has its origins in the global analysis of solutions of ordinary differential equations: on an n-dimensional manifold M, an [autonomous] differential equation is defined by a vector fi

Progress in Mathematics Ser.: Riemannian Foliations by Molino .

Find many great new & used options and get the best deals for Progress in Mathematics Ser.: Riemannian Foliations by Molino (2012, Trade Paperback) at the best online prices at eBay! Free shipping for many products!

Singular Riemannian foliations on simply connected spaces .

We start by recalling the definition of a singular Riemannian foliation (see the book of P. Molino ). Definition 1.1. A partition F of a complete Riemannian manifold M by connected immersed submanifolds (the leaves) is called a singular foliation of M if it verifies condition (1) and singular Riemannian foliation if it verifies conditions (1 .

p molino riemannian foliations - frenchbulldog.pl

p molino riemannian foliations, p molino riemannian foliations TOPOLOGICAL DESCRIPTION OF RIEMANNIAN FOLIATIONS , is A Haefliger's Bourbaki seminar [6], and the book of P Molino [13] is the standard , is more useful to generalize topological properties of riemannian foliations[ChEbin J Cheeger and D Ebin Comparison Theorems in Rie ,, [ChEbin] J .

Foliated g-structures and riemannian foliations | SpringerLink

P. Molino, Feuilletages de Lie à feuilles denses,Séminaire de Géométrie Différentielle 1982–83, Montpellier [18] P. Molino, Riemannian Foliations , Progress in Math. vol 73 , Birkhäuser 1988

Related Posts: